# SDR IPXA10562248

- Difficulty date: July 23, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024138
- Condition: Dented
- Location: Bs 660 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FRAME DENTED IN FWD CARGO BAY BS 660 BETWEEN STR 24R - STR 25R.  REPAIRED IAW PF SRM 53-00-07-2R-5, DETAIL III.
